# SDR DALA2025101307459

- Difficulty date: October 11, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 89,104 hours, 32,645 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE CORD CAME OUT OF SLIDE AT DEPARTURE TIME. CORRECTIVE ACTION:STOWED SLIDE CORD PER B757 MM REF 52-11, CKS OK. (6532848)
